On Hamilton Circuits and Hamilton Paths.

G.A. Dirac

Mathematische Annalen (1972)

  • Volume: 197, page 57-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dirac, G.A.. "On Hamilton Circuits and Hamilton Paths.." Mathematische Annalen 197 (1972): 57-70. <http://eudml.org/doc/162268>.

author = {Dirac, G.A.},
journal = {Mathematische Annalen},
pages = {57-70},
title = {On Hamilton Circuits and Hamilton Paths.},
url = {http://eudml.org/doc/162268},
volume = {197},
year = {1972},

AU - Dirac, G.A.
TI - On Hamilton Circuits and Hamilton Paths.
JO - Mathematische Annalen
PY - 1972
VL - 197
SP - 57
EP - 70
UR - http://eudml.org/doc/162268
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.